# SDR SIMA980862

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301AE
- Make and model: Saab 340B
- Aircraft serial: 340B301
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3935 - WHITE FLOOR LIGHT NEAR ROW 10 INOP MEL'D PER 33-15-2.  RETURNED A/C TO SERVICE.  RAID BULB AT ROW 10 ON THE FLOOR PROX LIGHTING.  PERFORMED OPERATIONAL CHECK SATISFACTORILY AND RETURNED A/C TO SERVICE.  (M)
